# SDR 95ZZZX929

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173VB
- Make and model: Cessna 402C
- Aircraft serial: 402C1003
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KX165
- Condition: Inoperative
- Location: Nav-Com
- Part time: 400 hours
- Component: Bendix, 51157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP OR FREQ 115.6 -- BRG POINTER AND ADI SCALLOP 20 DEGREES LEFT AND RIGHT EVEN AT 15 MILES FROM STATION.  PROBLEM IS ONLY ON FREQ 115.B.  FREQS 112.3, 112.6, 116.0, 113.3 -- OKAY.
